MAUDE Adverse Event Report: ARTHREX, INC. MAIN PUMP TUBING FOR AR-6450 AND AR-6475; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. MAIN PUMP TUBING FOR AR-6450 AND AR-6475; ARTHROSCOPE AND ACCESSORIES
Model Number MAIN PUMP TUBING FOR AR-6450 AND AR-6475
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an arthroscopy surgery after connecting the pump, it did not maintain pressure.After replacing the set everything was fine.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation cannot be confirmed due to the inability to replicate the failure through functional testing.One unpackaged ar-6420 main pump tubing was received for investigation.The returned device was unable to be decontaminated fully and was evaluated via pictures.Visual evaluation of the attachments noted the neoprene appeared flattened.Functional testing was not performed due to the biocontamination hazard risk.The most likely cause for the reported failure can be attributed to user error.The most common causes for a flattened/compressed neoprene are (1) unplugging and plugging the pressure line connector into the arthroscopy pump, thereby creating a pressure decay on the pump or (2) spiking the bags of fluid and allowing that fluid to migrate through the tubing before plugging the pressure line connector into the pump.

Brand Name
MAIN PUMP TUBING FOR AR-6450 AND AR-6475
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22080360
Report Number1220246-2025-02195
Device Sequence Number12861425
Product Code HRX
UDI-Device Identifier00888867039155
UDI-Public(01)00888867039155(11)250117(17)291231(10)Z5003
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAIN PUMP TUBING FOR AR-6450 AND AR-6475
Device Catalogue NumberAR-6420
Device Lot NumberZ5003
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown